# SDR RRXA991508

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, UPPER CARGO COMPARTMENT FLOOR PANEL CORRODED (EXFOLIATION) REQUIRES SKIN REPLACEMENT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FILLED GAP WITH HYSOLEA934NA.  FABRICATED AND INSTALLED SKIN DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109-1 WITH APPROVED 8110-3 DATED 08-03-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
